Results 1 to 6 of 6
  1. #1
    bunny is offline Junior Member
    Join Date
    Sep 2005
    Location
    Chicago, Illinois, .
    Posts
    15

    Default does suboxone containe opiates?

    Quick question. My boyfriend claims he didnt use heroin today, but he shows every sign of using, no color in the face, slurred speach, tiny pupils. He claimed he took suboxone and that is why he looks like this. I am about to adminster him a drug test and am wondering if anyone knows if suboxone will show up as an opiate. Also does suboxone have the same effects as heroin? Thankyou.

  2. #2
    Mic Guest

    Default

    Bunny-

    I'm sorry you're going thru this.
    Suboxone will not show up on a drug test, so if it's positive, it's something else.

    If a known drug addict shows signs of opiate intoxication, it's probably opiate intoxication.

    Check out Suboxone at www.suboxone.com , it certainly would be a good first step. Have him come here if you think we can help?
    You could delete your post if you so chose, so don't worry about that. I wish you the best...Mic

    "It takes what it takes"

  3. #3
    dangergirl's Avatar
    dangergirl is offline Senior Member
    Join Date
    Feb 2005
    Location
    Detroit, MI
    Posts
    442

    Default

    Bunny,
    Did he just start taking sub?? For some people they look and or feel like they are intoxicated when they are adjusting to the new meds~

    And yes sub contains opiates...but also has an opiate blocker in it.

    Mic has a good point, if he wants to get clean and is on sub; maybe we can help him here...

    Try to be strong,
    D

  4. #4
    CARRIE2 is offline Senior Member
    Join Date
    Aug 2005
    Location
    , , .
    Posts
    1,410

    Default

    Bunny,
    I was slurring my words, falling asleep in the middle of anything (nodding out), saying everything backwords, could not walk straight for the first week when I was on sub. Then one day I felt like I woke up from a coma. I was normal.
    So D has a very valid point.
    Also Mic's advise is perfect as always. Have him come here.
    Love,
    Carrie

  5. #5
    rolfasaurus's Avatar
    rolfasaurus is offline Senior Member
    Join Date
    Sep 2005
    Posts
    443

    Default

    Bunny, the only thing that i worry about is the tiny pupils and also what mic said...I know that when i had a girlfriend she could tell EVERY TIME when i used...no matter if i had just used one balloon or 6...when you have a partnership like that you are so used to being so close and noticing everything that you love about this person, then when they use all of that goes away, or fades (unless you started dating when he already had a habit). My guess is (since it has been a couple of days) that he failed the test, not to be pescimistic...but go with your gut. Also, remember that using is using, no matter what you use. If he isnt prescribed suboxone then he is still partaking in an illegal practice and getting high. Tell him thats not OK with you, or else he will use that to his advantage and tell you everytime he has relapsed that he "Just took too much suboxone." One more thing is that suboxone will not (often) constrict the pupils...i know every once in a blue moon when i would take too much it would do this (to the slightest degree) to me. But if they are constricted to pins it isnt the suboxone.

    -John R.


    "Big hopes in half grams."

  6. #6
    Jimdnb is offline Senior Member
    Join Date
    Oct 2005
    Location
    Pittsburgh, pa, .
    Posts
    146

    Default

    Bunny...He used Dope...not doubt about it...Subonone makes youy have a functionaly hign and gives you lots of energy at first, You feel great and you are able to fuction very well....Dont by the bull****..He did dope..Get him to go to a meeting or go to Alanon. Suboxone has a synthic opiate thta will not make you node off or look high...Dont by the bull****...godd luck!!

    Ive got more problems than a math book!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.